# SDR UPS98227778

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Balance Panel
- Part number: 652791714
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT STAB, LIGHT SURFACE CORROSION ON NR 5 BALANCE PANEL.  BALANCE PANEL REPLACED IAW MM 27-30-21.
